Hi, I'm new here. I'm 18yrs old. I was diagnosed w. Lupus (sle) when 15. I had it under control for a couple months then I had a perocardio infusion so I had to be on a high dose of prednisone, after a year of being on a 20mg dose then off then back on a 60mg dose for a few months. That just caused more bad than good, so the high dose of prednisone cause me to have hip pain & I went to the doc.(ortho.) & they said I needed a hip replacement, so after I had one I was okay , not to painful & I didn't have a flare up. Than my second one, oh lord. It was the worst pain in my life, my doc. Made my leg a cm 1/2 longer which stretched my nerves and put pressure on my knee/shin& I was in so much pain so of course my body is gonna stress. So I was fine after the pain got better but than the third week after the surgery I started to notice my joints started to hurt which they haven't in a long time, than I started to slowing get really bad chest pain which I got hospitalized for and they couldn't find a reason. So the chest pain went away for a couple days but I notice when It would rain or about to I would get severe joint pain where I can't walk AT ALL. My chest pain would get super bad & I would feel tingling or aching all over my body. I've been having these mini flare ups every other day for almost 3 weeks. The chest pain is a sharp pain in the front left side of my chest & sometimes the back of my chest on the middle left spot. It hurts way more when I lay down or on my side & when I laugh or take deep breaths. Sometimes it just so painful where I have to sit up and stay like that and take short small breaths. I was just wondering if y'all have experienced this or know what may be causing it or know any remedies to help me. Please I'm taking plaqunil , gabepentin & Zoloft. The first one is the one I'm taking my lupus. I didn't wanna take anymore steroids. PLEASE OF ANYONE COULD HELP OR KNOW WHAT MAY BE CAUSING THIS. Thnx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.